# SDR GUUA95532052710A

- Difficulty date: May 27, 2010
- Submitted: June 1, 2010
- Operation: Air carrier
- Aircraft: N87555
- Make and model: Beech 1900D
- Aircraft serial: UE234
- Aircraft time: 27,758 hours, 32,498 cycles
- Engine: Pwa PT6A6
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Motor
- Part number: 571302
- Part serial: 1378A
- Condition: Inoperative
- Location: Mlg
- Stage of operation: DE
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

DURING DESCENT WHEN EXTENDING LANDING GEAR THE MOTOR STOPPED RUNNING, AND THE IN TRANSIT LIGHT REMAINED ILLUMINATED, THE LANDING GEAR HORN BEGAN TO SOUND WITH NO MOVEMENT OF POWER LEVERS, NO ILLUMINATION OF 3 GREEN LIGHTS AFTER A FEW SECONDS THE 3 GREEN LANDING GEAR LIGHTS ILLUMINATED AND HORN STOPPED.  REPLACED LANDING GEAR POWER PACK MOTOR. OPS CHECK SATISFACTORY.
